Show simple item record

dc.contributor.authorRodrigues, Hildebrando M.
dc.contributor.authorSolà-Morales Rubió, Joan de
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-03-22T09:59:13Z
dc.date.available2019-03-15T01:30:35Z
dc.date.issued2017-03-15
dc.identifier.citationRodrigues, H. M., Sola-morales, J. Differentiability with respect to parameters in global smooth linearization. "Journal of differential equations", 15 Març 2017, vol. 262, núm. 6, p. 3583-3596.
dc.identifier.issn0022-0396
dc.identifier.urihttp://hdl.handle.net/2117/102779
dc.description.abstractLet XX be a Banach space and T¿:X¿XT¿:X¿X a family of invertible contractions, T¿=L¿+f¿T¿=L¿+f¿, where L¿L¿ is linear and f¿f¿ is nonlinear with f¿(0)=0f¿(0)=0. We give conditions for the existence of a family of global linearization maps H¿H¿, such that View the MathML sourceH¿°T¿°H¿-1=L¿, with a smooth dependence on ¿. The results depend strongly on the choice of some appropriate spaces of maps, adapted norms and the use of a specific fixed point theorem with smooth dependence on parameters
dc.format.extent14 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshNumerical analysis
dc.subject.otherLinearization
dc.subject.otherConjugacy
dc.subject.otherSmooth dependence on parameters
dc.titleDifferentiability with respect to parameters in global smooth linearization
dc.typeArticle
dc.subject.lemacAnàlisi numèrica
dc.contributor.groupUniversitat Politècnica de Catalunya. EDP - Equacions en Derivades Parcials i Aplicacions
dc.identifier.doi10.1016/j.jde.2016.11.038
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0022039616304533
dc.rights.accessOpen Access
local.identifier.drac19728555
dc.description.versionPostprint (author's final draft)
local.citation.authorRodrigues, H. M.; Sola-morales, J.
local.citation.publicationNameJournal of differential equations
local.citation.volume262
local.citation.number6
local.citation.startingPage3583
local.citation.endingPage3596


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain